Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 18, NWS Kansas City, MO

February 17, 2008Howard County, Missouri

NWS Kansas City, MO issued this river flood warning at Feb 17, 2008, 1:18 PM CST for Howard County, Missouri. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2008, 1:18 PM CST (19:18 UTC)
Expired
Feb 17, 2008, 10:45 PM CST
In force
9 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Howard County, MO

The radar

The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moniteau Creek near Fayette (FYTM7).

Action stage
11 ft
Minor stage
16 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06909500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 171918
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
118 PM CST SUN FEB 17 2008
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  MONITEAU CREEK NEAR FAYETTE

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...HOWARD

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC089-181832-
/O.NEW.KEAX.FL.W.0018.080217T1918Z-080218T1832Z/
/FYTM7.1.ER.080217T1814Z.080217T1830Z.080217T1832Z.NO/
118 PM CST SUN FEB 17 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:30 PM SUNDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  THIS AFTERNOON.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MONITEAU CREEK
  FAYETTE         16   16.0   SUN 12 PM   11.6 THIS EVENING

$$
2 follow-up statements
000 
WGUS83 KEAX 172049
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
249 PM CST SUN FEB 17 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  MONITEAU CREEK NEAR FAYETTE 
  PETITE SALINE CREEK NEAR BOONVILLE 
  WAKENDA CREEK AT CARROLLTON 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...COOPER...
HOWARD

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  GRAND RIVER NEAR SUMNER 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN...LIVINGSTON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC033-041-115-117-182049-
/O.CON.KEAX.FL.W.0017.080218T0800Z-080219T1521Z/
/SNZM7.1.ER.080218T0800Z.080218T1200Z.080218T1521Z.NO/
249 PM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER
* FROM LATE TONIGHT TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:45 PM SUNDAY THE STAGE WAS 16.1 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 27.4 FEET BY MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   16.1   SUN 02 PM   27.4 MONDAY MORNING

$$

MOC089-182048-
/O.EXT.KEAX.FL.W.0018.000000T0000Z-080218T2049Z/
/FYTM7.1.ER.080217T1814Z.080217T2015Z.080217T2049Z.NO/
249 PM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE MONITEAU CREEK NEAR FAYETTE
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:30 PM SUNDAY THE STAGE WAS 16.5 FEET 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET

* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MONITEAU CREEK
  FAYETTE         16   16.5   SUN 02 PM   11.6 THIS EVENING

$$

MOC053-182048-
/O.EXT.KEAX.FL.W.0015.080217T2048Z-080219T0325Z/
/BONM7.1.ER.080217T1742Z.080217T2030Z.080218T0325Z.NO/
249 PM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE
* FROM THIS AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  2:30 PM SUNDAY THE STAGE WAS 17.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET

* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   17.1   SUN 02 PM   17.1 THIS EVENING

$$

MOC033-182048-
/O.EXT.KEAX.FL.W.0019.080217T2326Z-080219T1324Z/
/CAXM7.1.ER.080217T2326Z.080218T0600Z.080218T1324Z.NO/
249 PM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE WAKENDA CREEK AT CARROLLTON
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM SUNDAY THE STAGE WAS 15.1 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 21.0 FEET BY EARLY MONDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE 
  CREEK BEGINS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

WAKENDA CREEK
  CARROLLTON      20   15.1   SUN 02 PM   21.0 EARLY MONDAY MORNING

$$
000 
WGUS83 KEAX 180445
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1045 PM CST SUN FEB 17 2008
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  MONITEAU CREEK NEAR FAYETTE
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...HOWARD

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC089-180515-
/O.CAN.KEAX.FL.W.0018.000000T0000Z-080218T2049Z/
/FYTM7.1.ER.080217T1814Z.080217T2215Z.080218T0100Z.NO/
1045 PM CST SUN FEB 17 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MONITEAU CREEK NEAR FAYETTE
* AT 10:30 PM SUNDAY THE STAGE WAS 13.1 FEET 
* FELL BELOW FLOOD STAGE AT  7:00 PM SUNDAY.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MONITEAU CREEK
  FAYETTE         16   13.1   SUN 10 PM   10.4 EARLY MONDAY MORNING

$$

NRR

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Feb 17, 11:48 AM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Feb 17, 11:48 AM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1148 AM CST SUN FEB 17 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

NEEDED TO INCREASE SNOW AMOUNTS OVER PARTS OF NORTHERN MO DUE TO
REPORTS COMING IN. ALSO CANCELLED THE REST OF THE FLOOD WATCH.
TEMPERATURES WILL EITHER HOLD STEADY OR EVEN CREEP UP INTO THE MID
30S. NO COLD AIR TO BE FOUND.

MJ

.PREVIOUS DISCUSSION...
/430 AM CST SUN FEB 17 2008/

FOR THE VERY SHORT TERM...FINALLY SEEING THE DYNAMIC COOLING TAKING
PLACE WITH THE UPPER LOW OVER OKLAHOMA. ALSO EXPECTING BY 12Z TO BE
SEEING EFFECTS OF COLDER AIR BEING DRAWN INTO THIS SYSTEM FROM THE
NORTH. THUS STILL CONFIDENT WE WILL BEGIN TO SEE A RAPID TRANSITION
TO SNOW TAKING PLACE THIS MORNING AS THE UPPER LOW MOVES INTO
SOUTHWEST MISSOURI SHORTLY AFTER 12Z. SNOWFALL AMOUNTS REMAIN TRICKY
AS IT WILL GREATLY DEPEND ON HOW QUICKLY AN AREA CHANGES OVER TO
SNOW...AND THEN HOW LONG THE SNOW WILL LAST AS THIS SYSTEM STARTS TO
ACCELERATE THROUGH THE REGION. WITH THE DYNAMIC NATURE OF THIS
STORM...COULD EASILY SEE SNOWFALL RATES OF AN INCH AN HOUR...SO
STILL FAIRLY CONFIDENT A FAIRLY BROAD AREA FROM AROUND KANSAS CITY
AND ST JOSEPH...NORTHEAST INTO NORTH CENTRAL MISSOURI WILL SEE 3 TO
6 INCHES. WINDS HAVE ALREADY BEEN INCREASING ACROSS NEBRASKA AND
KANSAS AS THE PRESSURE GRADIENT TIGHTENS WITH THE DEEPENING SURFACE
LOW. THESE STRONGER WINDS SHOULD MAKE IT INTO WESTERN AREAS BY MID
MORNING AND THEN OVERTAKE ALL THE FORECAST AREA BY EARLY AFTERNOON.
CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW STILL EXPECTED AND
WILL KEEP ADVISORIES AND WARNINGS GOING WHERE THE HEAVIER SNOW IS
EXPECTED.

STILL ALSO CONCERNED WITH AREA OF HEAVIER RAIN CURRENTLY MOVING
NORTHWARD AHEAD OF THE UPPER LOW...SO WILL KEEP FLOOD WATCH GOING
THROUGH NOON.

FOR THE DAY ON MONDAY...WILL KEEP LOW POPS GOING FOR LIGHT SNOW
SHOWERS DEVELOPING...AS AREA IS AFFECTED BY A NORTHERN STREAM SHORT
WAVE DROPPING DOWN THROUGH THE UPPER MIDWEST. MOISTURE WILL BE MUCH
MORE LIMITED...SO ANY ADDITIONAL SNOW WILL BE LIGHT.

FOR THE WEDNESDAY TO THURSDAY TIMEFRAME...HAVE MADE SOME CHANGES.
BOTH THE ECMWF AND GFS HAVE STRONGER HIGH PRESSURE BUILDING IN
DURING THIS TIMEFRAME...PUSHING A SURFACE FRONT SOUTH OF THE REGION
WITH THE POTENTIAL OF OVERRUNNING PRECIPITATION. WILL GO MORE TOWARD
A RAIN AND SNOW MIX WITH THE COLDER AIR EXPECTED.

PC

&&

.AVIATION...

FOR THE 18Z TAF...SNOW WILL BE ENDING BY 20Z AT ALL 3 TERMINALS WITH
CEILINGS IMPROVING TO MVFR AND UNRESTRICTED VISIBILITIES. STRONG
NORTHWEST WINDS WILL CONTINUE GUSTING UP TO 35 KTS AT STJ AND 30 KTS
AT MCI/MKC. UPSTREAM OBS OVER NEBRASKA SUGGEST WE SHOULD SEE VFR
CEILINGS FOR A HANDFUL OF HOURS LATER THIS EVENING BUT BELIEVE WE
WILL DROP BACK TO HIGH END MVFR TOWARDS DAYBREAK. WE WILL SEE A A
GRADUAL REDUCTION IN WINDS/GUSTS THIS EVENING. FOR THE 12Z-18Z
MONDAY PERIOD AM EXPECTING HIGH END MVFR CEILINGS WITH NORTHWEST
WINDS INCREASING/BECOMING GUSTY BY LATE MORNING. FLURRIES OR SNOW
SHOWERS POSSIBLE BUT CHANCES ARE TOO SMALL TO INCLUDE IN TAFS ATTM.

MJ

&&

EAX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL 6 PM SUNDAY FOR MOZ001-MOZ002-MOZ003-
     MOZ004-MOZ005-MOZ011-MOZ012.

     WINTER STORM WARNING UNTIL 9 PM SUNDAY FOR MOZ006-MOZ007-MOZ008.

     SNOW AND BLOWING SNOW ADVISORY UNTIL 3 PM SUNDAY FOR
     MOZ013-MOZ020-MOZ021-MOZ028-MOZ029-MOZ037-MOZ043.

     SNOW AND BLOWING SNOW ADVISORY UNTIL 6 PM SUNDAY FOR MOZ014-
     MOZ015-MOZ016-MOZ017-MOZ022-MOZ023-MOZ024-MOZ025-MOZ030-
     MOZ031-MOZ032-MOZ038-MOZ039.

KS...SNOW AND BLOWING SNOW ADVISORY UNTIL 3 PM SUNDAY FOR KSZ025-
     KSZ057-KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Feb 17, 1:11 PM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
111 PM CST SUN FEB 17 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-181915-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
111 PM CST SUN FEB 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW AND BLOWING SNOW WILL END FROM WEST TO EAST THIS AFTERNOON. THE
SNOW WILL BE CONFINED TO AREAS EAT OF A BETHANY TO HARRISONVILLE LINE
THROUGH 2 PM...WITH THE BACK EDGE OF THE SNOW REACHING A PRINCETON TO
SEDALIA LINE BETWEEN 3 AND 5 PM. AN ADDITIONAL INCH OF SNOW IS LIKELY
OVER NORTHEAST MISSOURI...ROUGHLY NORTH AND EAST OF AN ATLANTA TO
BROOKFIELD TO PRINCETON LINE. LOCATIONS IN AND AROUND UNIONVILLE
AND LANCASTER COULD SEE UP TO ANOTHER 2 INCHES.

IN ADDITION...VERY STRONG NORTHWEST WINDS GUSTING TO BETWEEN 30 AND
40 MPH WILL CONTINUE TO PLAGUE NORTHERN AND WEST CENTRAL MISSOURI.
THESE WINDS WILL CREATE BLOWING SNOW WHERE SNOW IS FALLING AS WELL AS
THE POTENTIAL TO DAMAGE ANY ICE/SNOW LADEN UTILITY WIRES. AS THE
STORM SYSTEM RESPONSIBLE FOR THIS WINTRY WEATHER MOVES AWAY THE
WINDS WILL GRADUALLY DIMINISH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF SNOW SHOWERS ON MONDAY...BUT ONLY MINOR
ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED.

DURING THE THURSDAY NIGHT THROUGH FRIDAY TIME FRAME...THERE IS A RISK
OF WINTRY WEATHER RANGING FROM FREEZING RAIN AND FREEZING DRIZZLE TO
SNOW. A COLD FRONT WILL LIE TO THE SOUTH OF THE FORECAST AREA AND
MAY PROVIDE THE FOCUS FOR OVERRUNNING PRECIPITATION. IT IS STILL TOO
EARLY TO DETERMINE DEFINITIVELY WHICH PRECIPITATION TYPE WILL OCCUR
AND HOW MUCH OF IT. EMERGENCY MANAGERS SHOULD MONITOR FUTURE FORECASTS
FOR UPDATED INFORMATION ON THIS SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF EXCESSIVE
RAINFALL...FLOODING...AND SNOW ACCUMULATIONS TONIGHT THROUGH SUNDAY
ARE APPRECIATED.

In the hours before

Local storm report, Feb 17, 11:11 AM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1111 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 AM     SNOW             1 W WARRENSBURG         38.76N 93.74W
02/17/2008  E0.5 INCH        JOHNSON            MO   TRAINED SPOTTER

            TRACE ON GROUND DUE TO MELTING.

&&

HMORGAN
Local storm report, Feb 17, 11:58 AM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1158 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     SNOW             MEADVILLE               39.79N 93.30W
02/17/2008  E1.5 INCH        LINN               MO   AMATEUR RADIO

1157 AM     SNOW             BROOKFIELD              39.79N 93.08W
02/17/2008  E0.7 INCH        LINN               MO   AMATEUR RADIO

&&

MJ
Local storm report, Feb 17, 12:06 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1206 PM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLOOD            4 W NEW FRANKLIN        39.02N 92.82W
02/17/2008                   HOWARD             MO   LAW ENFORCEMENT

            RT Z CLOSED

1145 AM     FLOOD            4 NW PRAIRIE HILL       39.57N 92.84W
02/17/2008                   CHARITON           MO   LAW ENFORCEMENT

            HWY 0 COVERED BY WATER FROM BEE BRANCH

1145 AM     FLOOD            2 N SALISBURY           39.45N 92.80W
02/17/2008                   CHARITON           MO   LAW ENFORCEMENT

            HWY 129 CLOSED NORTH OF SALISBURY

1145 AM     FLOOD            1 E ROTHVILLE           39.65N 93.04W
02/17/2008                   CHARITON           MO   LAW ENFORCEMENT

            HWY E EAST OF ROTHVILLE CLOSED WITH WATER OVER ROAD.

&&

CUTTER
Local storm report, Feb 17, 12:13 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1213 PM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     SNOW             HOLT                    39.45N 94.34W
02/17/2008  M1.5 INCH        CLAY               MO   TRAINED SPOTTER

&&

HMORGAN
Local storm report, Feb 17, 12:20 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 PM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     SNOW             KIRKSVILLE              40.20N 92.58W
02/17/2008  M3.0 INCH        ADAIR              MO   LAW ENFORCEMENT

            WET AND HEAVY SNOW.

&&

HMORGAN
Local storm report, Feb 17, 12:35 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 PM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     SNOW             ST JOSEPH               39.76N 94.85W
02/17/2008  M4.0 INCH        BUCHANAN           MO   BROADCAST MEDIA

1234 PM     SNOW             LEAVENWORTH             39.32N 94.92W
02/17/2008  M3.0 INCH        LEAVENWORTH        KS   PUBLIC

&&

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 7:23 PM CSTRiver Flood WarningEAXCass, Henry, Johnson15 hr
Feb 16, 7:23 PM CSTRiver Flood WarningEAXJohnson, Pettis15 hr
Feb 16, 7:23 PM CSTRiver Flood WarningEAXCooper, Saline15 hr
Feb 16, 7:23 PM CSTRiver Flood WarningEAXCooper15 hr
Feb 16, 7:23 PM CSTRiver Flood WarningEAXHoward15 hr
Feb 16, 7:23 PM CSTRiver Flood WarningEAXCooper45 hr
Feb 16, 7:23 PM CSTRiver Flood WarningEAXBates, Cass, Henry15 hr
Feb 17, 10:21 AM CSTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston23 hr
Feb 17, 12:18 PM CSTAreal Flood WarningEAXChariton, Howard10 hr
Feb 17, 1:48 PM CSTAreal Flood WarningEAXLinn8 hr
Feb 17, 1:52 PM CSTAreal Flood WarningEAXRandolph8 hr
Feb 17, 1:53 PM CSTWind AdvisoryEAXAndrew, Atchison, Buchanan, Caldwell, Clay, Clinton and 15 more6 hr
Feb 17, 2:07 PM CSTRiver Flood WarningEAXCarroll26 hr
Feb 17, 4:45 PM CSTRiver Flood WarningEAXJohnson, Pettis16 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.